# SDR CA020103010

- Difficulty date: December 20, 2001
- Submitted: February 28, 2002
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Condition: Leaking
- Location: Left Engine
- Component: Left Engine, Genelc, CF343B1
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) A/C ON APPROACH WHEN CREW NOTED LEFT OIL PRESSURE FLUCTUATING. CREW RPTED PRESSURE FLUCTUATING UP TO 25 PSI&AVERAGING 30 PSI LOWER THAN RIGHT ENGINE. NO MENTION OF WARNINGS OR OTHER ACTION TAKEN. MAINT FOUND LEFT ENGINE TO BE 5 QTS LOW OF OIL. ENGINE SERVICED&RUN WITH AG AXIS LEAK PORTS OPEN. GE REP&FSR WITNESSED MUCH FLUID NOTED FROM J AXIS PORT, CONSIDERABLE STREAM COMING FROM IT&ENGINE SHUTDOWN. THISENGINE OF CONFIG THAT DID NOT HAVE CARBON SEAL&RUNNER ON THAT SHAFT. O RINGS WERE REPL&PUMP REINST ENGINE SERVICED PER GE RECOMMENDATIONS&RUN AGAIN. TIME WHEN OIL TANK CAP REMVD, QUART OR MORE OF OIL CAME OUT OF IT. THROUGH FURTHE
